# SDR EIAA9607

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 95502673
- Condition: Separation
- Location: Nlg
- Part time: 147 hours
- Component: 59104475029
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEA - NOSE WHEEL VIBRATION NOTED PRIOR TO LIFT-OFF AT PDX.  RETURNED FOR FULL STOP LANDING AT SEA.  REPLACED BOTH NOSE TIRES PER 32-40-2, DUE TO LT NOSE TIRE CAP SEPARATION.  INSPECTED AIRPLANE FOR FOD - NONE FOUND.  (X)
